MAUDE Adverse Event Report: WILLIAM A. COOK AUSTRALIA, PTY LTD ZENITH FENESTRATED AAA ENDOVASCULAR GRAFT PROXIMAL BODY; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

WILLIAM A. COOK AUSTRALIA, PTY LTD ZENITH FENESTRATED AAA ENDOVASCULAR GRAFT PROXIMAL BODY; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number ZFEN-P-2-28-94-R
Medical Device Problem Code Difficult or Delayed Positioning (1157)
Health Effect - Clinical Code Obstruction/Occlusion (2422)
Type of Reportable Event Serious Injury
Event or Problem Description
Per rep - the patient was symptomatic.So, they took him for an angiogram.The angiogram revealed that the right renal artery was occluded.The physician said that the right renal artery stent appeared crushed.The crushed stent was a lifestream vascular covered stent manufactured by bard.There did not appear to be any problem with the cook components but the physician wanted the rep to report this to cook anyway.After the angiogram, the physician attempted to wire the stent and the renal artery.After three hours, he was unable to get into the renal artery.No further additional procedures have ben planned at this time.

Brand Name
ZENITH FENESTRATED AAA ENDOVASCULAR GRAFT PROXIMAL BODY
Common Device Name
MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
WILLIAM A. COOK AUSTRALIA, PTY LTD
95 brandl street
eight mile plains
brisbane
AS 
MDR Report Key18312392
Report Number3005580113-2023-00124
Device Sequence Number20541204
Product Code MIH
UDI-Device Identifier10827002325323
UDI-Public(01)10827002325323(17)260403(10)AC1131284
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/12/2023
Report Date (Section F) 12/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/03/2026
Device Catalogue NumberZFEN-P-2-28-94-R
Device Lot NumberAC1131284
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date11/15/2023
Device Age7 MO
Event Location Hospital
Date Report to Manufacturer11/17/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/12/2023
Date Device Manufactured04/03/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient SexMale
Date Report Sent to FDA12/12/2023